BibTeX record: journals/siamnum/AyatiD02

download as .bib file

@article{DBLP:journals/siamnum/AyatiD02,
  author    = {Bruce P. Ayati and
               Todd F. Dupont},
  title     = {Galerkin Methods in Age and Space for a Population Model with Nonlinear
               Diffusion},
  journal   = {{SIAM} J. Numerical Analysis},
  volume    = {40},
  number    = {3},
  pages     = {1064--1076},
  year      = {2002},
  url       = {http://dx.doi.org/10.1137/S0036142900379679},
  doi       = {10.1137/S0036142900379679},
  timestamp = {Wed, 06 Apr 2011 08:50:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamnum/AyatiD02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}